Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 70, NWS Eureka, CA

September 22, 2014

NWS Eureka, CA issued this small craft advisory at Sep 22, 2014, 2:36 PM PDT. It took effect at Sep 23, 2014, 9:00 AM PDT. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Sep 22, 2014, 2:36 PM PDT (21:36 UTC)
In effect from
Sep 23, 2014, 9:00 AM PDT
Expired
Sep 25, 2014, 3:04 PM PDT
In force
54 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

385 
WHUS76 KEKA 222136
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
236 PM PDT MON SEP 22 2014

...QUICKLY BUILDING CONDITIONS TUESDAY NIGHT AHEAD OF FRONT...

PZZ470-230545-
/O.NEW.KEKA.SC.Y.0070.140923T1600Z-140926T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
236 PM PDT MON SEP 22 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 9 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 9 PM PDT
THURSDAY. 

* WINDS...SOUTHERLY WINDS WILL INCREASE TO 20 TO 25 KT AHEAD OF AN
  APPROACHING FRONT TUESDAY EVENING AND INTO WEDNESDAY. WINDS WILL
  EASE BEHIND THE FRONT ON THURSDAY.

* SEAS...STEEP SOUTHERLY WAVES WILL DEVELOP IN ASSOCIATION WITH
  THE APPROACHING FRONT LATE TUESDAY INTO WEDNESDAY. MEANWHILE A
  SWELL GENERATED BY POST FRONT WINDS WILL ARRIVE IN THE WATERS ON
  WEDNESDAY. THIS COULD PEAK OUT AT AROUND 15 FT AT 16 SECONDS ON
  WEDNESDAY THEN SLOWLY DECAY THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
12 follow-up statements
319 
WHUS76 KEKA 230400
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
900 PM PDT MON SEP 22 2014

...QUICKLY BUILDING CONDITIONS TUESDAY NIGHT AHEAD OF FRONT...

PZZ470-231200-
/O.CON.KEKA.SC.Y.0070.140923T1600Z-140926T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
900 PM PDT MON SEP 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO
9 PM PDT THURSDAY...

* WINDS...SOUTHERLY WINDS WILL INCREASE TO 20 TO 25 KT AHEAD OF 
  AN APPROACHING FRONT TUESDAY EVENING AND INTO WEDNESDAY. WINDS 
  WILL EASE BEHIND THE FRONT ON THURSDAY. 

* SEAS...STEEP SOUTHERLY WAVES WILL DEVELOP IN ASSOCIATION WITH 
  THE APPROACHING FRONT LATE TUESDAY INTO WEDNESDAY. MEANWHILE A 
  SWELL GENERATED BY POST FRONT WINDS WILL ARRIVE IN THE WATERS 
  ON WEDNESDAY. THIS COULD PEAK OUT AT AROUND 15 FT AT 16 
  SECONDS ON WEDNESDAY THEN SLOWLY DECAY THROUGH THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
532 
WHUS76 KEKA 230912
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
212 AM PDT TUE SEP 23 2014

PZZ475-231715-
/O.EXB.KEKA.SC.Y.0070.140923T2100Z-140926T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
212 AM PDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM
PDT THURSDAY. 

* SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND
  EVENING AHEAD OF A FRONT. WINDS WILL EASE ON WED BEHIND THE
  FRONT.

* WESTERLY SWELL WILL BUILD TO 15 FT AT 16 SECONDS ON WEDNESDAY
  BEHIND THE FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-231715-
/O.EXB.KEKA.SC.Y.0070.140924T1200Z-140926T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
212 AM PDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO 9 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM WEDNESDAY TO 9 PM PDT
THURSDAY. 

* SOUTHERLY WINDS WILL INCREASE TO 15 TO 20 KT THIS AFTERNOON AND
  EVENING AHEAD OF A FRONT. WINDS WILL EASE BEHIND THE FRONT ON WED.

* WESTERLY SWELL WILL BUILD TO 14 FT AT 15 SECONDS ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-231715-
/O.EXB.KEKA.SC.Y.0070.140924T1500Z-140926T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
212 AM PDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 9 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM WEDNESDAY TO 9 PM PDT
THURSDAY. 

* WESTERLY SWELL WILL BUILD TO 13 FT AT 16 SECONDS ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-231715-
/O.CON.KEKA.SC.Y.0070.140923T1600Z-140926T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
212 AM PDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 9 PM PDT THURSDAY...

* SOUTHERLY WINDS WILL INCREASE TO 25 TO 30 KT AHEAD OF A FRONT
  THIS AFTERNOON AND EVENING. WINDS WILL EASE ON WED BEHIND THE
  FRONT.

* SOUTHERLY SEAS WILL BUILD TO 7 TO 8 FT AT 7 SECONDS THIS
  AFTERNOON AND EVENING. WESTERLY SWELL WILL BUILD TO 15 FT AT 16
  SECONDS ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
047 
WHUS76 KEKA 231537
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
837 AM PDT TUE SEP 23 2014

PZZ470-232345-
/O.CON.KEKA.SC.Y.0070.140923T1600Z-140926T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
837 AM PDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...

* WINDS...SOUTHERLY INCREASING TO 25 TO 30 KT AHEAD OF A FRONT
  THIS AFTERNOON AND EVENING. WINDS WILL EASE ON WED BEHIND THE
  FRONT.

* SEAS...SOUTHERLY WAVES WILL BUILD TO 7 TO 8 FT AT 7 SECONDS
  THIS AFTERNOON AND EVENING. WESTERLY SWELL WILL BUILD TO 15 FT
  AT 16 SECONDS ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-232345-
/O.CON.KEKA.SC.Y.0070.140923T2100Z-140926T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
837 AM PDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 9 PM PDT THURSDAY...

* WINDS...SOUTHERLY INCREASING TO 15 TO 25 KT THIS AFTERNOON AND
  EVENING AHEAD OF A FRONT. WINDS WILL EASE ON WED BEHIND THE
  FRONT.

* SEAS...WESTERLY SWELL WILL BUILD TO 15 FT AT 16 SECONDS ON
  WEDNESDAY BEHIND THE FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-232345-
/O.CON.KEKA.SC.Y.0070.140924T1200Z-140926T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
837 AM PDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO
9 PM PDT THURSDAY...

* WINDS...SOUTHERLY INCREASING TO 15 TO 20 KT THIS AFTERNOON AND
  EVENING AHEAD OF A FRONT. WINDS WILL EASE BEHIND THE FRONT ON
  WED.

* SEAS...WESTERLY SWELL WILL BUILD TO 14 FT AT 15 SECONDS ON
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-232345-
/O.CON.KEKA.SC.Y.0070.140924T1500Z-140926T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
837 AM PDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO
9 PM PDT THURSDAY...

* SEAS...WESTERLY SWELL WILL BUILD TO 13 FT AT 16 SECONDS ON
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
194 
WHUS76 KEKA 232143
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
243 PM PDT TUE SEP 23 2014


PZZ450-240545-
/O.EXT.KEKA.SC.Y.0070.140923T2143Z-140926T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
243 PM PDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THURSDAY...

* WINDS...SOUTHERLY INCREASING TO 15 TO 20 KT THIS EVENING AHEAD
  OF A FRONT. WINDS WILL EASE BEHIND THE FRONT LATE TONIGHT.

* SEAS...WESTERLY SWELL WILL BUILD TO 15 FT AT 15 SECONDS ON
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-240545-
/O.EXT.KEKA.SC.Y.0070.140924T1200Z-140926T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
243 PM PDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM WEDNESDAY TO 9 PM
PDT THURSDAY...

* SEAS...WESTERLY SWELL WILL BUILD TO 14 FT AT 16 SECONDS ON
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-240545-
/O.CON.KEKA.SC.Y.0070.000000T0000Z-140926T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
243 PM PDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...

* WINDS...SOUTHERLY INCREASING TO 25 TO 30 KT AHEAD OF A FRONT
  THIS EVENING. WINDS WILL EASE LATE TONIGHT BEHIND THE FRONT.

* SEAS...SOUTHERLY WAVES WILL BUILD TO 8 FT AT 8 SECONDS THIS
  EVENING. WESTERLY SWELL WILL BUILD TO 16 FT AT 16 SECONDS ON
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
562 
WHUS76 KEKA 240342
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
842 PM PDT TUE SEP 23 2014

PZZ450-470-475-241145-
/O.CON.KEKA.SC.Y.0070.000000T0000Z-140926T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
842 PM PDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...

* WINDS...SOUTHERLY INCREASING TO 15 TO 20 KT THIS EVENING AHEAD 
  OF A FRONT. WINDS WILL EASE BEHIND THE FRONT LATE TONIGHT. 

* SEAS...STEEP SHORT PERIOD WAVES WILL BUILD TO 6 TO 9 FT TONIGHT
  IN ASSOCIATION WITH THE SOUTHERLY WINDS. THESE WILL DIMINISH
  LATE TONIGHT AND A WESTERLY SWELL WILL BUILD TO 15 FT AT 15
  SECONDS ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-241145-
/O.CON.KEKA.SC.Y.0070.140924T1200Z-140926T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
842 PM PDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO
9 PM PDT THURSDAY...

* SEAS...WESTERLY SWELL WILL BUILD TO 14 FT AT 16 SECONDS ON 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
613 
WHUS76 KEKA 240921
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
221 AM PDT WED SEP 24 2014

PZZ450-455-470-475-241730-
/O.EXT.KEKA.SC.Y.0070.000000T0000Z-140926T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
221 AM PDT WED SEP 24 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THURSDAY...

* WEST SWELL WILL BUILD TODAY AND PEAK AROUND 13 TO 15 FT AT 15
  SECONDS THIS AFTERNOON AND EVENING. THE SWELL WILL SUBSIDE TO
  AROUND 10 FT ON THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
676 
WHUS76 KEKA 241605
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
905 AM PDT WED SEP 24 2014

PZZ450-455-470-475-250015-
/O.CON.KEKA.SC.Y.0070.000000T0000Z-140926T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
905 AM PDT WED SEP 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM THURSDAY...

* WINDS...SOUTHERLY WINDS AHEAD OF THE FRONT ARE EXPECTED TO
  REMAIN GENERALLY LIGHT. HOWEVER...AROUND POINTS AND HEADLANDS
  WINDS WILL LIKELY ACCELERATE TO 15 TO 25 KT AS SOME LOW LEVEL
  COASTAL JETS SET UP.

* WAVES...A LONG PERIOD WEST WAVE OF 15 FT AT 15 SECONDS WILL MOVE
  THROUGH THIS AFTERNOON AND EVENING. THE SWELL WILL SUBSIDE TO
  AROUND 10 FT BY FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
523 
WHUS76 KEKA 242147
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
247 PM PDT WED SEP 24 2014

PZZ450-455-470-475-250600-
/O.CON.KEKA.SC.Y.0070.000000T0000Z-140926T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
247 PM PDT WED SEP 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM THURSDAY...

* WINDS...SOUTHERLY WINDS WILL CONTINUE THROUGH FRIDAY. A BRIEF
  PULSE OF SOUTHERLY WINDS ARE EXPECTED AHEAD OF A POST FRONTAL
  TROUGH ON THURSDAY. THIS MAY KICK WINDS UP BRIEFLY TO 15 TO 25
  KT.

* WAVES...A LONG PERIOD WEST WAVE OF 15 FT AT 15 SECONDS WILL
  BEGIN TO SLOWLY DECAY INTO FRI WHILE A LIGHT CHOP WILL ACCOMPANY
  LOCAL WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
338 
WHUS76 KEKA 250328
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
828 PM PDT WED SEP 24 2014

PZZ450-455-470-475-251130-
/O.CON.KEKA.SC.Y.0070.000000T0000Z-140926T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
828 PM PDT WED SEP 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY...

* WINDS...SOUTHERLY WINDS WILL CONTINUE THROUGH FRIDAY. A BRIEF
  PULSE OF INCREASED SOUTHERLY WINDS ARE EXPECTED AHEAD OF A POST
  FRONTAL TROUGH ON THURSDAY. THIS MAY KICK WINDS UP BRIEFLY TO 15
  TO 25 KT.

* WAVES...A LONG PERIOD WEST WAVE OF 15 FT AT 15 SECONDS WILL 
  BEGIN TO SLOWLY DECAY INTO FRI WHILE A LIGHT CHOP WILL 
  ACCOMPANY LOCAL WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
617 
WHUS76 KEKA 250953
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
253 AM PDT THU SEP 25 2014

PZZ450-455-470-475-251800-
/O.CON.KEKA.SC.Y.0070.000000T0000Z-140926T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
253 AM PDT THU SEP 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WEST SWELL AROUND 10 FT AT 12 SECONDS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
832 
WHUS76 KEKA 251535
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
835 AM PDT THU SEP 25 2014


PZZ450-455-470-475-252345-
/O.CON.KEKA.SC.Y.0070.000000T0000Z-140926T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
835 AM PDT THU SEP 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WEST SWELL AROUND 10 FT AT 12 SECONDS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
221 
WHUS76 KEKA 252204
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
304 PM PDT THU SEP 25 2014


PZZ450-455-470-475-252315-
/O.CAN.KEKA.SC.Y.0070.000000T0000Z-140926T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
304 PM PDT THU SEP 25 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 22, 4:02 AM PDT, 10 hours 34 minutes earlier.

Area forecast discussion, Sep 22, 4:02 AM PDT, 10 hours 34 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
402 AM PDT MON SEP 22 2014

.SYNOPSIS...HIGH PRESSURE WILL CONTINUE TO BRING DRY CONDITIONS
AND SEASONABLE TEMPERATURES TO NORTHWEST CALIFORNIA TODAY. EXPECT
LOW CLOUDS AND FOG ALONG THE COAST DURING THE NIGHT AND MORNING
WITH PARTIAL CLEARING IN THE AFTERNOON. A TROUGH MOVING TOWARD THE
WEST COAST EARLY THIS WEEK WILL BRING COOLER TEMPERATURES AND
WIDESPREAD RAIN BY THE MIDDLE OF THE WEEK.

&&

.SHORT TERM...(THROUGH WEDNESDAY NIGHT) THE UPPER LEVEL LOW THAT
HAS BEEN IN PLACE OVER CENTRAL CALIFORNIA THE LAST FEW DAYS HAS
FINALLY MOVED NORTHEAST AND IS NOW CENTERED OVER NORTHERN UTAH.
CONVERGENT FLOW ON THE EAST SIDE OF THE LOW BETWEEN THE NEXT
ADVANCING TROUGH AND THE UPPER LOW ITSELF ALLOWED AN ISOLATED
THUNDERSTORM TO FORM OVER THE TRINITY HORN YESTERDAY AFTERNOON.
WITH INSTABILITY AND CONVERGENCE EXPECTED TO BE LESS THIS
AFTERNOON...ADDITIONAL SHOWERS/STORMS ARE NOT EXPECTED.

THE MARINE LAYER HAS DEEPENED SIGNIFICANTLY AHEAD OF THE NEXT TROUGH
EXPANDING CLOUD COVER FARTHER INLAND. ADDITIONALLY...SOME DRIZZLE
HAS BEEN PRESENT ALONG THE COAST. AN UPPER LEVEL SHORTWAVE AND
SURFACE LOW WILL APPROACH THE COAST TODAY INTO TUESDAY. BEHIND THIS
LOW A MUCH DEEPER TROUGH WILL CONTINUE TO DEVELOP WHICH SHOULD ALLOW
THE SURFACE LOW TO WEAKEN AND DRIFT NORTH ALONG THE COAST AS RIDGING
ENHANCES OVER THE WESTERN UNITED STATES. STILL...SOME DRIZZLE OR
VERY LIGHT RAIN MAY IMPACT COASTAL AREAS NORTH OF CAPE MENDOCINO
BEGINNING TONIGHT THROUGH TUESDAY...SO HAVE INCREASED POPS TO
INCLUDE SLIGHT CHANCES ALONG COASTAL HUMBOLDT AND DEL NORTE COUNTIES.

THE NEXT BIG WEATHER MAKER WILL BE THE TROUGH TRAILING BEHIND THE
TUESDAY WEAKENING SURFACE LOW. THE TROUGH IS FAIRLY ANOMALOUS FOR
THIS TIME OF YEAR WITH PRECIPITABLE WATER EXCEEDING 1.5 INCHES
FLOWING NORTH AHEAD OF AN ADVANCING COLD FRONT. MODEL GUIDANCE HAS
COME INTO BETTER AGREEMENT ON BOTH THE TIMING AND RAINFALL AMOUNTS
EXPECTED WITH THIS STORM. THUS POPS HAVE BEEN INCREASED ACROSS THE
BOARD TUESDAY NIGHT INTO THURSDAY. RAIN SHOULD BEGIN TO REACH THE
DEL NORTE COAST TUESDAY NIGHT AND EXPAND INLAND THROUGH THE DAY
WEDNESDAY INTO WEDNESDAY NIGHT. A REINFORCING SHORTWAVE WILL
CIRCULATE AROUND THE BASE OF THE TROUGH DURING THE DAY WEDNESDAY
CAUSING THE FRONT TO SLOW DOWN AND POSSIBLY STALL FOR A FEW HOURS.
THIS WILL ALLOW RAINFALL TOTALS TO LIKELY EXCEED PREVIOUS FORECAST
AMOUNTS. THUS QPF FORECASTS HAVE BEEN INCREASED ABOVE THE FORECAST
FROM LAST NIGHT. IN FACT...THE CURRENT FORECAST CALLS FOR RECORD
RAINFALL FOR THE DATE ON WEDNESDAY IN BOTH CRESCENT CITY AND EUREKA
AND NEAR RECORD IN UKIAH. RAINFALL AMOUNTS RANGING FROM AROUND A
HALF INCH IN SOUTHERN MENDOCINO COUNTY TO OVER 3 INCHES IN THE
MOUNTAINS OF DEL NORTE AND HUMBOLDT COUNTIES ARE EXPECTED INCLUDING
THE ADDITIONAL SHOWER ACTIVITY ANTICIPATED ON THURSDAY BEHIND THE
FRONT. HOWEVER...DEPENDING ON WHERE EXACTLY THE FRONT BRIEFLY
STALLS...TOTALS MAY BE GREATER THAN PREDICTED IN TRINITY AND
MENDOCINO COUNTIES. RPA

RAINFALL RECORDS FOR WEDNESDAY SEPTEMBER 24TH:
CRESCENT CITY - 0.72 INCHES SET IN 1986
EUREKA        - 0.57 INCHES SET IN 1904
UKIAH         - 0.48 INCHES SET IN 1986

.LONG TERM...(THURSDAY THROUGH MONDAY) MODEL GUIDANCE CONTINUES
TO DIVERGE BEGINNING ON THURSDAY. THE GFS AND ECMWF BOTH CUT OFF
THE TROUGH INTO AN UPPER LOW OVER THE WESTERN UNITED STATES...BUT
DEPENDING ON THE STRENGTH OF THE UPSTREAM EASTERN UNITED STATES
RIDGE...THE LOW WILL EITHER CUT OFF NEAR THE WEST COAST OR OVER
THE INTERMOUNTAIN WEST. THIS DIFFERENCE WILL HAVE SIGNIFICANT
IMPACTS ON THE FORECAST. A FARTHER WEST LOW...FAVORED BY THE
ECMWF...WOULD RESULT IN CONTINUED CHANCES FOR SHOWERS OVER THE
INTERIOR INTO THE WEEKEND AND COOLER TEMPERATURES. A FARTHER EAST
LOW...FAVORED BY THE GFS...WOULD RESULT IN WARMER TEMPERATURES AND
DRIER CONDITIONS. FOR NOW HAVE CONTINUED WITH THE GOING FORECAST
INDICATING A SLIGHT CHANCE OR CHANCE OF SHOWERS OVER THE INTERIOR
THROUGH THE WEEKEND AND A CONS BCALLBLEND FOR TEMPERATURES. RPA

&&

.AVIATION...A DEEPER MARINE LAYER WILL MAINTAIN MVFR CEILINGS AT
COASTAL AIRPORTS THROUGH AT LEAST THIS MORNING. CEILINGS WERE
RUNNING BETWEEN 1500-2500 FT AT KACV AND KCEC...SO CONFIDENCE IS NOT
HIGH CIGS WILL DROP BELOW 1000 FT OR VSBY WILL DROP TO 2-5SM IN BR
OR -DZ. CEILINGS SHOULD RISE UP THIS AFTERNOON AND TONIGHT AS A WEAK
TROUGH APPROACHES THE REGION. MVFR CLOUD LAYERS WILL PROBABLY PUSH
FARTHER INTO THE INTERIOR TONIGHT AND TUE.

&&

.MARINE...SEAS HAVE BEEN RUNNING AROUND 4-5 FT AT 11 SECONDS EARLY
THIS MORNING. WINDS FROM THE FEW BUOYS ANCHORED IN NW CA WATERS WERE
FAIRLY LIGHT...AROUND 6 KTS OR LESS. A FRONT WILL APPROACH THE
NORTHERN OUTER WATERS TODAY AND S-SE WINDS SHOULD INCREASE
SOME...PERHAPS UP TO 15 KT THIS AFTERNOON. SEAS PROBABLY WONT CHANGE
MUCH THROUGH TODAY. A STRONGER FRONT WILL APPROACH ON TUE AND WINDS
AND SEAS SHOULD INCREASE ACROSS THE BOARD...WITH 20-25 KT AND 5-7 FT
SLY SEAS EXPECTED IN PZZ470. A SMALL CRAFT ADVISORY FOR BOTH WINDS
AND SEAS IS ANTICIPATED FOR PZZ470. A FAIRLY POTENT FALL STORM WILL
START TO SPIN UP OVER THE NE PACIFIC TODAY AND TONIGHT. THIS STORM
SYSTEM WILL GENERATES A WESTERLY SWELL WHICH IS EXPECTED TO ARRIVE
ON WED. THE 0Z GFS WIND FIELD AROUND THE SOUTHERN SEMI-CIRCLE OF
THIS STORM WAS 10 TO 15KT STRONGER COMPARED TO THE ECMWF. HOPEFULLY
WE WILL GET AN ASCAT PASS TO CONFIRM THE WESTERLY WIND BURST OF 50
TO 60KT. FOR NOW I JUST RAN WITH THE OUTPUT FROM THE WAVE MODELS
WHICH HAVE THE SWELL HITTING 12 TO 14 FT ON WED. SEAS SHOULD TREND
DOWNWARD ON THU...THOUGH IT WILL STILL BE ELEVATED. THE MODELS
CONTINUE TO INDICATE A TROUGH CLIPPING THE NORTHERN ZONES ON THU
INTO FRI. DIRECT OUTPUT FROM THE MODELS INDICATE NOT MUCH WINDS WITH
THIS TROUGH. BEEFED UP THE WINDS OVER THE MODEL OUTPUT...HOWEVER
CONFIDENCE AT THIS POINT IS NOT HIGH WE WILL SEE WINDS MORE THAN 15
TO 20 KT. TREND LATE IN THE WEEK AND INTO THE WEEKEND IS FOR WINDS
TO BECOME N-NWLY. HOW STRONG IS SKETCHY.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Sep 22, 4:42 AM PDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
442 AM PDT MON SEP 22 2014

CAZ001>004-076-231145-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
442 AM PDT MON SEP 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A COLD FRONT WILL BRING WIDESPREAD RAIN TO NORTHWEST CALIFORNIA
BEGINNING TUESDAY NIGHT INTO THURSDAY. RAIN IS FORECAST TO RANGE
FROM OVER 3 INCHES IN THE MOUNTAINS OF DEL NORTE COUNTY TO AROUND
A HALF INCH IN FAR SOUTHERN MENDOCINO COUNTY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.